Pure and Applied Mathematics Quarterly

Volume 11 (2015)

Number 2

An $L^2$ injectivity theorem and its application

Pages: 369 – 392

DOI: http://dx.doi.org/10.4310/PAMQ.2015.v11.n2.a9

Author

Chen Zhao (Center of Mathematical Sciences, Zhejiang University, Zhejiang, Hangzhou, China)

Abstract

We prove an $L^2$ injectivity theorem which generalizes the injectivity theorems of J. Kollár and I. Enoki. As an application, we give the proof of a Fujino’s conjecture under a certain semi-positivity assumption.

Keywords

$L^2$ cohomology, $L^2$ Dolbeault lemma, vanishing theorem

Full Text (PDF format)